Publication detail
Discretized pantograph equation with a forcing term: Note on asymptotic estimate
KUNDRÁT, P.
Czech title
Diskretizovaná rovnice pantografu: Poznámka k asymptotickému odhadu
English title
Discretized pantograph equation with a forcing term: Note on asymptotic estimate
Type
conference paper
Language
en
Original abstract
The paper deals with the asymptotic estimate of solutions of a difference equation, which arises as a discretization of pantograph equation with a forcing term. The term with delayed argument is approximated via linear interpolation between the closest mesh points. The derived asymptotic estimate is compared with the estimate corresponding to the continuous counterpart.
Czech abstract
Článek se zabývá asymptotickým odhadem řešení diferenční rovnice, která je odvozena diskretizací rovnice pantografu se silovým členem. Člen se zpožděným argumentem je aproximován lineární interpolací mezi dvěma nejbližšími uzly sítě. Odvozený asymtptotický odhad je srovnán s odpovídajícím výsledkem v původním spojitém případě.
English abstract
The paper deals with the asymptotic estimate of solutions of a difference equation, which arises as a discretization of pantograph equation with a forcing term. The term with delayed argument is approximated via linear interpolation between the closest mesh points. The derived asymptotic estimate is compared with the estimate corresponding to the continuous counterpart.
Keywords in Czech
asymptotický odhad, diferenční rovnice
Keywords in English
asymptotic estimate, difference equation
RIV year
2010
Released
01.11.2010
Publisher
World Scientific Publishing Co.
Location
London
ISBN
978-981-4287-64-7
Book
DISCRETE DYNAMICS AND DIFFERENCE EQUATIONS Proceedings of the Twelfth International Conference on Difference Equations and Applications
Pages from–to
307–312
Pages count
6
BIBTEX
@inproceedings{BUT36429,
author="Petr {Tomášek},
title="Discretized pantograph equation with a forcing term: Note on asymptotic estimate",
booktitle="DISCRETE DYNAMICS AND DIFFERENCE EQUATIONS Proceedings of the Twelfth International Conference on Difference Equations and Applications",
year="2010",
month="November",
pages="307--312",
publisher="World Scientific Publishing Co.",
address="London",
isbn="978-981-4287-64-7"
}